# SDR ORJA95111

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Corroded
- Location: Radome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AROUND AFT RADOME SEAL AREA INSIDE LIP OF RADOME.  REMOVED CORROSION.  MIN MATERIAL REMOVED.  ALODINED AND PRIMED OK, REF SRM 51-10-3 A.  (M)
